24x7 Service; AnyTime; AnyWhere

Items where Author is "Ahmed, Jehan S."

Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Ahmed, Jehan S. and Mat Kasim, Maznah and Angiz, L. Majid Zerafat (2016) Method to defuzzify groups of fuzzy numbers: Allocation problem application. Research Journal of Applied Sciences, Engineering and Technology, 12 (10). pp. 1011-1017. ISSN 2040-7459

Ahmed, Jehan S. and Mat Kasim, Maznah and Langroudi, Majid Zerafat Angiz (2015) A fuzzy interval weights approach in fuzzy goal programming for a multi-criteria problem. Global Journal of Pure and Applied Mathematics (GJPAM), 11 (4). pp. 2285-2298. ISSN 0973-1768

This list was generated on Thu Jun 30 21:33:45 2022 +08.